# SDR USAA2014072500002

- Difficulty date: July 22, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 35,282 hours, 23,849 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED AN INFLIGHT ECAM MESSAGE.  HYD G LOW RESERVOIR SCHEMATIC SHOWS A BLANK BELOW NORMAL QTY.  ECAM & QRH PROCEDURES APPLIED.  GREEN SYS BELOW BOX.  DECLARED AN EMERGENCY & DIVERTED.  FLIGHT LANDED WITHOUT INCIDENT & WAS TOWED TO THE GATE.  AFTER LANDING, LEVELS APPEAR NORMAL. R & R QTY INDICATOR OF GREEN HYD RESERVOIR IAW AMM 29-11-41. PERFORMED FUNCTIONAL CHECK OF RESERVOIR LOW LEVEL WARNING IAW AMM 29-31-00.  CHECKED GOOD, NO FAULTS NOTED.
